Log in
AMN EASIER
911 members610 posts

Exhaustion

Does AMN make you feel tired easily? Sorry for all the questions.

3 Replies
oldestnewest

Never apologize for asking questions! It’s the only way we find out what’s going on. Exhaustion has been one of my worst side-effects. I’ve always pushed myself and know to recognize now when I have to sit and rest. I get “brain fog” (not able to have a clear thought, seemingly all of a sudden) and know I’ve gone too far. I sit down and rest immediately. Having dealt with this for over 10 years, I encourage you to pay attention to clues from your body and rest as you need to. Might just be 10 minutes to feel better! Exhaustion is a beast that can ruin our lives, please pay attention and rest as you are able!

3 likes
Reply

Exhaustion and fatigue are fairly common. So are heavy legs.

I have written often of stopping the Gabapentin and Baclofen in my routine.

But the one medication I take is Modifinil or Provigil (Same drug).

It makes a lot of the fatigue go away and makes me feel normal. I feel more alert and I can get things done.

It comes in 100mg and 200mg. Start small and take early in the day so it does not keep you awake at night. Initially, it caused me jitteriness and some other side effects that were minor. But after 10 days, all was good. It is a narcolepsy drug, primarily.

Your body can get used to this medication. I take it for 10 days and then take 2-3 days off.

It can be expensive so look for the generic.

Reply

Hi,

Fatigue is also a symptom of Addisons low cortisol, your endocrinologist appointment is soon so you'll have a Synacthen stimulation test to check!

All the best

2 likes
Reply